# SDR UALA2013022601149

- Difficulty date: February 26, 2013
- Submitted: February 27, 2013
- Operation: Air carrier
- Aircraft: N179UA
- Make and model: Boeing 747422
- Aircraft serial: 25158
- Aircraft time: 91,052 hours, 10,939 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FUSELAGE JUST AFT OF DOOR 1L.  AREA INSPECTED 2" DENT FOUND BETWEEN STATION 560 AND 580 BELOW S28L WITH TWO SCRATCHES-GOUGE MARKS APPROX 1.5" AND .5" BETWEEN .030 AND .050 DEEP.  REPAIR COMPLETED AS PER SRM 53-00-01 REPAIR 1 PG 202 BLIND FASTENER REPAIR.
